MAUDE Adverse Event Report: ICU MEDICAL COSTA RICA LTD. PRIMARY PLUMSET, CLAVE Y-SITE, 104 INCH; SET, ADMINISTRATION, INTRAVASCULAR

ICU MEDICAL COSTA RICA LTD. PRIMARY PLUMSET, CLAVE Y-SITE, 104 INCH; SET, ADMINISTRATION, INTRAVASCULAR
Model Number 1424228
Medical Device Problem Code No Flow (2991)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/01/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Sister samples were sent for the evaluation however, testing has not yet been completed.Additional information e1 - (b)(4).
 
Event or Problem Description
The event involved a plum 360 pump and occurred on an unspecific date.It was reported that they attempted running different plum sets out of this order and none will run iv fluid through our pumps.A service technician came to our facility to run diagnostics on our plum pumps to make sure it wasn¿t the pump malfunctioning.He ran his own plum set tubing through our pumps, and his tubing did not malfunction.The recent order i received makes the pump throw an error code on start-up of the plum pump.Multiple samples were tested, an estimate of 10-15 samples, with four different pumps but the error persists.The technician tried using a different cassette to those pumps and they worked fine.The affected samples were already discarded but sister samples of the same lot are available for evaluation.Additionally, it was stated that patient involvement happens when they are not able to initiate hydration or medication delivery through the plum pump.They were using plum a+ pumps.The error code is listed in the plum pump manual as n185.The error message reads as: ¿proximal occl a at start up.¿ on the evaluation report by medical equipment services, it stated that they tried different cassettes and circuits in different pumps; they found the new cassettes are consistently failing proximal occlusion, older and cassettes from different stock functioned properly in all units.
 
Additional Manufacturer Narrative
Received three (3) new 142420489 primary plum sets for inspection.No damages or anomalies noted on any of the sets.Each set was attached to an icu medical provided iv bag, primed per packaging directions and a flow test was performed using an icu plum pump.On one of the sets a proximal occlusion alarm was received.The set was removed and reinserted two more times.There was no alarm on the third test.No errors or alarms on the other sets.The reported complaint of a proximal occlusion alarm could be confirmed on one (1) of the new 142420489 primary plum sets.The probable cause is unknown.The lot history was reviewed, no nonconformities were identified that may have contributed to the reported complaint.

Brand Name
PRIMARY PLUMSET, CLAVE Y-SITE, 104 INCH
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
Manufacturer (Section D)
ICU MEDICAL COSTA RICA LTD.
zona franca global
la aurora heredia
CS 
Manufacturer Contact
michael visocnik
600 n. field dr.
lake forest, IL 60045
2247062300
MDR Report Key17299994
Report Number9615050-2023-00236
Device Sequence Number3784918
Product Code FPA
UDI-Device Identifier10887787006237
UDI-Public(01)10887787006237(17)260101(10)13487793
Combination Product (Y/N)N
Initial Reporter StateKS
Initial Reporter CountryUS
PMA/510(K) Number
K141789
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 06/15/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/01/2026
Device Model Number1424228
Device Catalogue Number142420489
Device Lot Number13487793
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/22/2023
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/15/2023
Supplement Date Received by Manufacturer08/01/2023
Initial Report FDA Received Date07/11/2023
Supplement Report FDA Received Date08/29/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/01/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
PLUM 360 INFUSER, ICU MEDICAL INC.; UNSPECIFIED MEDICATION, UNKNOWN MFR
Patient SexUnknown